advertisement
Question
Posted by: Tamsyn86 | 2008/01/24

The Pill causing thrush

Morning
I have been getting thrush now for about a year and a half on and off - could be longer didnt make an exact note of it. I have been to the doctor and was prescribed creams and tablets yet it always seems to come back. I take a daily probiotic and vit c - and i eat yogurt most days. I have read that the pill can increase your chances of getting thrush...is this true, I am on Melodene and considering coming off it if it will help. Is it worth coming off?
Please help i cant go on like this. Regards T

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is true that the Pill can increase the risk of getting thrush. It would be worth changing to a differnt contraceptive to see if it makes a differnce.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2008/01/24

I had thrush once a month for 2 yrs and it only went away after I stopped the pill and starting taking a daily probiotic, using culturelle vaginal caps when I had an infection and taking 1 cap diflucan per day for 3 days.
Apparently the oestrogen in the pill is what can acuse thrush:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement